- Product Details
- About This Shop
- Payment & Delivery
BIOGESIC Paracetamol 120 mg/5 mL Strawberry-Flavored Oral Suspension 60 mL
Biogesic is the BEST-TASTING paracetamol fever medicine for kids 0-12 years old. It is easy to give to the child to ensure that the child gets the proper dose to bring down fever fast. It is safe and can be given even to children with fever due to dengue or post immunization.
- For the relief of minor aches and pains due to the common cold, flu, sore throat, teething, and post-immunization reactions.
- For fever reduction
- For the relief of minor aches and pains due to the common cold, flu, headache, sore throat, and toothache.
- For fever reduction.
Place of Origin
Children - Taken every 4 hours
Each 5 mL of syrup contains 120 mg of Paracetamol.
Special Precautions: Liver warning &